Incident Blotter

The Chambersburg Police Department responded to the parking lot of 955 Wayne Ave due to a heroin overdose. Responding Officers on the scene revived the unresponsive female subject with naloxone. She was then transported to the Chambersburg Hospital for further treatment or examination.
A parked vehicle was struck in the 100 block of W Catherine St between 0730 and 0900. There was white paint transfer left by the striking vehicle and it fled in an unknown direction. The striking vehicle appeared to be traveling west on W Catherine St, crossing into the eastbound lane striking the...

Incident Type:

On 05/16/16 CPD was dispatched to the 700 block of Fairground Ave to assist EMS with an overdose. The caller reported a male at the residence overdosed on Heroin. Police were the first to arrive at the residence. Police were met at the front door by a juvenile male who directed the officer to a...
On 5/16/16, at approximately 19:40 hrs, Police responded to an incident regarding a dog bite. The reporting party, informed police that as they were passing 333 Grandview Ave when a small dog ran up to his daughter and bit her in the ankle. He believed that the dog was on a leash however it had...

Incident Type:

On 5/14/2016, at approximately 2030 hrs, the Chambersburg Police Department responded to a traffic accident in front of 993 Wayne Ave. Initial investigation revealed that a vehicle driven by Deidra R. Penrose was making a left turn, from the parking lot, when she struck a pedestrian (71 year old...

Incident Type:

Police were dispatched to 990 LWE for a three vehicle accident. Upon investigation it was determined that two vehicles were stopped in the westbound travel lane waiting for traffic to move from a red light. The third vehicle's driver did not see the stopped traffic and rear ended one of the...

Incident Type:

On 4/25/16 at approximately 11:56pm, police responded to an unknown medical condition. Upon arrival police found the victim to have overdosed. A CPD Officer administered two doses of Naloxone, to counteract the drug, and allowing the victim to breath again. Afterwards, EMS transported the victim to...

Pages